# SDR SWAA2023081588694

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 54,047 hours, 27,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIPS FROM OVERWING EXIT ROWS HAVE BECOME LOOSE AND DETACHED<[01] REATTACHED PHOTOLUMINESCENT STRIPS AT EMERGENCY EXIT ROWS PER SIP
